Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13165
DC FieldValueLanguage
dc.contributor.authorClerc, Maureen-
dc.contributor.authorLeblond, Juliette-
dc.contributor.authorMarmorat, Jean-Paul-
dc.contributor.authorPapageorgakis, Christos-
dc.date.accessioned2016-11-23T06:54:23Z-
dc.date.available2016-11-23T06:54:23Z-
dc.date.issued2016-
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/13165-
dc.description.abstractAbstract. Considering a geometry made of three concentric spherical nested layers, (brain, skull, scalp) each with constant homogeneous conductivity, we establish a uniqueness result in inverse conductivity estimation, from partial boundary data in presence of a known source term. We make use of spherical harmonics and linear algebra computations, that also provide us with stability results and a robust reconstruction algorithm. As an application to electroencephalography (EEG), in a spherical 3-layer head model (brain, skull, scalp), we numerically estimate the skull conductivity from available data (electrical potential at electrodes locations on the scalp, vanishing current flux) and given pointwise dipolar sources in the brain.en
dc.publisherEUT Edizioni Università di Trieste-
dc.relation.ispartofseriesRendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematicsit_IT
dc.relation.ispartofseries48 (2016)-
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.subjectelliptic and Laplace-Poisson PDE-
dc.subjectinverse conductivity recovery problem-
dc.subjectspherical harmonics-
dc.subjectEEG-
dc.titleUniqueness result for an inverse conductivity recovery problem with application to EEGen
dc.typeArticle-
dc.identifier.doi10.13137/2464-8728/13165-
dc.subject.msc201031B20, 33C55, 35J05, 35J25, 35Q61, 65R32, 92C55-
dc.identifier.eissn2464-8728-
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.openairetypearticle-
item.grantfulltextopen-
item.cerifentitytypePublications-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)
Files in This Item:
File Description SizeFormat
18_RIMUT48.pdf2.32 MBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

390
Last Week
1
Last month
checked on Jan 18, 2021

Download(s)

156
checked on Jan 18, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons